# SDR CA980325011

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Concentrator
- Part number: 350E5151022
- Condition: Failed
- Location: Sdac
- Part time: 19,987 hours
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO DEPARTURE TERMINAL DUE TO LOSS OF 6 PRIMARY FLIGHT DISPLAYS (CDU'S).  SYSTEM DATA ACQUISITON CONCENTRATOR (SDCU) REPLACED.  LOSS OF CDU'S WAS DUE TO MEL APPLIED THAT ALLOWED ALL CDU'S TO BE POWERED FROM NR 1 BUS.  MEL WAS APPLIED BECAUSE OF DMC NR 2 PROBLEM.  AIRBUS NOTIFIED OF MEL DISCREPANCY.  CAIL SUGGESTED PROCEDURAL CHANGE TO SELECT ACCESS FEED PB TO ALTERNATE IS UNDER REVIEW BY AIRBUS.  ALSO SUGGESTED OPERATIONAL PROCEDURAL CHANGE TO MMEL IN THE EVENT OF AC BUS NR 1 FAILURE WHEN OPERATING WITH DMC 2.  PART TC:  7,514.
